# SDR CA970318006

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 954215B653323
- Condition: Failed
- Location: Auto Feather
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL, THE AUTO-FEATHER SYSTEM DID NOT ARM. THE TAKEOFF WAS REJECTED AND AIRCRAFT RETURNED TO GATE. AUTO-FEATHER SELECTOR SWITCH WAS NOT LATCHING. SWITCH REPLACED.
